Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Sharp pain in abdomen, taking hormone supplements, Estrogen level low . History of partial Hysterectomy. Cause for pain?

I have sharp pain on both sides of my abdomin. I have had a partial hysterectomy about 3 years ago leaving my ovaries. I am currently taking a hormone supplement but very little dose .025 Vivelle - I have been to the Doctor recently and he told me my estrogen levels were very low. I have had this sharp constant pain for about four days on both sides of my abdomin. Anything to be worried or just take more motrin?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
you should do proper work up ultrasonography of abdomen x ray kub haemogram hormonal levels if possible colonoscopy etc have exact daignosis
Answered: Tue, 1 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor